Issue
Volume 11, Number 2

Articles in the Issue:

Regular Articles:
Dedicated to Professor Francisco J. Lisbona on the occasion of his 65th Birthday
Preface
pdf
Full Article

A. Arraras sand L. Portero
Expanded mixed finite element domain decomposition methods on triangular grids
Int. J. Numer. Anal. Mod., 11 (2014), pp. 255-270. Abstract
pdf
Full Article

M. Benitez and A. Bermudez
Pure Lagrangian and semi-Lagrangian finite element methods for the numerical solution of convection-diffusion problems
Int. J. Numer. Anal. Mod., 11 (2014), pp. 271-287. Abstract
pdf
Full Article

R. Bermejo, P. Galan del Sastre and L. Saavedra
A subgrid viscosity Lagrange-Galerkin method for convection-diffusion problems
Int. J. Numer. Anal. Mod., 11 (2014), pp. 288-302. Abstract
pdf
Full Article

M. Radziunas, R. Ciegis and A. Mirinavicius
On compact high order finite difference schemes for linear Schrodinger problem on non-uniform meshes
Int. J. Numer. Anal. Mod., 11 (2014), pp. 303-314. Abstract
pdf
Full Article

J. Diaz
Non-Hookean beams and plates: very weak solutions and their numerical analysis
Int. J. Numer. Anal. Mod., 11 (2014), pp. 315-331. Abstract
pdf
Full Article

V. Dominguez, S. Lu and F. Sayas
A fully discrete Calderon Calculus for two dimensional time harmonic waves
Int. J. Numer. Anal. Mod., 11 (2014), pp. 332-345. Abstract
pdf
Full Article

F. Gaspar, A. Grigoriev and P. Vabishcxhevich
Explicit-implicit splitting schemes for some systems of evolutionary equations
Int. J. Numer. Anal. Mod., 11 (2014), pp. 346-357. Abstract
pdf
Full Article

J. Gracia and E. O'Riordan
Interior layers in a singularly perturbed time dependent convection--diffusion problem
Int. J. Numer. Anal. Mod., 11 (2014), pp. 358-371. Abstract
pdf
Full Article

G. Hauke, D. Irisarri and F. Lizarraga
Recent advances on explicit variational multiscale a posteriori error estimation for systems
Int. J. Numer. Anal. Mod., 11 (2014), pp. 372-384. Abstract
pdf
Full Article

M. Paramasivam, J. Miller and S. Valarmathi
Parameter-uniform convergence for a finite difference method for a singularly perturbed linear reaction-diffusion system with discontinuous source terms
Int. J. Numer. Anal. Mod., 11 (2014), pp. 385-399. Abstract
pdf
Full Article

F. Gaspar, C. Rodrigo and E. Heidenreich
Geometric multigrid methods on structured triangular grids for incompressible Navier-Stokes equations at low Reynolds numbers
Int. J. Numer. Anal. Mod., 11 (2014), pp. 400-411. Abstract
pdf
Full Article

G. Shishkin, L. Shishkina, J. Gracia and C. Clavero
On a numerical technique to study difference schemes for singularly perturbed parabolic reaction-diffusion equations
Int. J. Numer. Anal. Mod., 11 (2014), pp. 412-426. Abstract
pdf
Full Article